Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

How Long Before HIVmeds Take Effect

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I have developed a skin rash (similar in appearance to acne) on my chest and extreme itching of the arms and inside the upper thighs (without...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
It is really hard to say what caused this rash without knowing more about where it is and, ideally, seeing it (a picture is worth a thousand words and an actual exam more). You are correct that it is unlikely a drug reaction to your HIV meds given... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2... Read more »

Migraine Treatment/HIVMeds

Hey Docs,Happy Holidays and thanks for taking the time to provide a lot of great information.Im... Read more »
Articles
U.S. Centers for Disease Control and Prevention

Miami Man, 22, Debuts in "HIV+Me" Video Campaign from Logo, the Gay MTV Network

A south Florida man is the latest spokesperson for the "HIV+Me" prevention and awareness campaign produced by Logo, MTV's gay-oriented network. "The stigma is the biggest thing about HIV," Jesse Sanchez says in his video. "Yeah, you can treat it.... Read more »
Henry J. Kaiser Family Foundation

Milwaukee Journal Sentinel Examines Long-Term Effects of Antiretroviral Drug Regimens

The Milwaukee Journal Sentinel on Sunday examined the long-term effects of antiretroviral drug regimens. Although antiretroviral drugs can lengthen the life span of people living with HIV/AIDS, taking the drugs for an extended period of time can... Read more »
Test Positive Aware Network

Managing Long-Term Side of Effects of HIV Therapy

You've Come a Long Way, Baby Antiretroviral therapy (HAART, ART, or anti-HIV medicines) has indeed come a long way in the last 25 years. ART has allowed for individuals who are HIV-positive to live longer lives. New ART medicines and classes of ART... Read more »
U.S. Centers for Disease Control and Prevention

United Kingdom: Long-Term Effects of Drugs Worry HIV Patients

A survey of nearly 2,000 people with HIV/AIDS in Britain revealed that 69 percent did not feel sufficiently informed about the long-term effects of their medications. Participants first feared the long-term toxic effects of the drugs, then noted... Read more »
Connect With Others

long term side effects

Posted by Anonymous, 1 Reply
It would be interesting to hear from anyone that has been on antivirals for a long time(more than 4 years continously)that have minimal or NO side effects. Physical(appearence wise as well as internal) IF anyone out there falls into this catagory... Read more »

long term side effects(lack of)

Posted by Anonymous
For women who have been on antivirals continuously for a while (more than four to five years)and have not had any side effects or minimal ones,could you please share your experiences. What you are taking, what you experienced(if it resolved while on... Read more »

PeP (Truvada and Kaletra) 28 day cycle... Long Term effects?

Posted by Screen1001
Hello all, I just started taking Truvada and Kaletra 3 days ago to provent being infected. After I am done with my 28 day cycle is it common for the side effects to remain long term? Right now I have had a very upset stomach and nausia for 3 days.... Read more »

psychological effects with long-term survivor

Posted by Anonymous, 4 Replies
I guess I am needing to know if there are any people out there who have really been in some sort of denial for years until first symptoms hit. I feel like a fool, but I've been positive since 84 and really have been in denial until getting so so... Read more »